It is currently Tue Aug 22, 2017 9:08 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Update
PostPosted: Wed Feb 26, 2014 5:31 am 
Offline
Average Poster
Average Poster

Joined: Thu Feb 20, 2014 7:56 am
Posts: 6
I'm sorry If I posted this in the wrong section. New guy here. I made a post last week and wanted to update those interested. I'm posting this as a "reply" on my initial discussion post as well. I just wanted to cover all the bases so I'm pointed in the right direction.. Welp... Here it is...
Just an update all. Once again please read though this initial manic introduction to understand my questions on the bottom...So I got one more 8mg strip that I've made last from my first post until now. I have about .4 mg left I'm going to take tomorrow. I needed that extra suboxone to get me through work. Now I have this entire week off to get clean after I take my last dose tomorrow. For those of you that don't know my history, please read my first post as to advise me better if you have any insight. Like I mentioned in my first post I'm really involuntarily psyching myself out about this upcoming withdrawal. I'm wayy inside my own head too much. I have a lot to look forward to upon being clean, but the road to that destination looks dreadful. I know it's only about 4-5 days of hellish conditions. I've done it before and I'll manage it again. I'm just pathetically scared to do it. To give up my comfort, relaxation, and sanity for a few days that seem to never end. After a full night of tossing and turning, the darkness seems to help a little bit with the discomfort, but when day breaks and the brightness plows into the windows I always cringe. I hate daytime and sunlight during the brunt of the withdrawal. Every time i go through withdrawals it seems to get exponentially worse. Shame on me again and again.. Anyways, all that non sense aside, I have Klonipin and a 24 hour gym to sauna and hot tub at late at night. From past experiences, sweating it out in the sauna and soothing soreness in the hot tub not only helps with sleep, but also cuts substantial time off the withdrawal due to pushing out the suboxone quicker via sweat. In my own experience at least. Other than my own little arsenal of remedies, any other last advice would be hugely appreciated. What other remedies or medicine should I pick up? How can I make this withdrawal a lot more "comfortable". Any non-opiate "cheat codes", so to speak. Anything to help sleep?? I can't keep living like this. Please help. I'm excited to get back to normal. Thank you all.

-Small


Top
 Profile  
 
 Post subject: Re: Update
PostPosted: Wed Feb 26, 2014 8:26 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
I posted on your original thread.
Karen


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group